# SDR JR2R20161205111

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N410N
- Make and model: Doug MD 83
- Aircraft serial: 49965
- Aircraft time: 57,136 hours, 23,530 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 5922578516
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 57,136 hours, 32,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER SKIN PANEL CRACKED NEAR XH 8.0      REPAIRED IAW AD 2007-10-4, MD80-55A065, AND SR09550028.
